| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 41-44


Yilun Shang
      On the degree sequence of random geometric digraphs
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2001-2012.

A. Beitollahi, P. Azhdari
      Exponential family and Taneja's entropy
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2013-2019.

F. Ayoub, M. Belkasmi, Idriss Chana
      Iterative decoding of generalized parallel concatenated OSMLD codes
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2021-2038.

A. K. Sharma, Z. Abbas
      Weighted composition operators between weighted Bergman-Nevanlinna and Bloch-type spaces
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2039-2048.

S. D. Sharma, A. K. Sharma, Z. Abbas
      Weighted composition operators on weighted vector-valued Bergman spaces
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2049-2063.

M. Siddique
      Fourth order positively smoothed Pade schemes for parabolic partial differential equations with nonlocal boundary conditions
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2065-2080.

N. Shahsavari Pour, M. Modarres, M. B. Aryanejad, R. Tavakoli Moghadam
      The discrete time-cost-quality trade-off problem using a novel hybrid genetic algorithm
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2081-2094.

G. L. Silver
      Applications of operational calculus: trigonometric interpolating equation for the nine-point prism and robust center point formulas
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2095-2104.

M. K. Chaube, S. K. Pandey, D. Tripathi
      Slip effect on peristaltic transport of micropolar fluid
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2105-2117.

V. Veeramani, K. Arjunan, N. Palaniappan
      Some properties of intuitionistic fuzzy normal subrings
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2119-2124.

M. Hassan Shakki, E. Baloui Jamkhaneh, S. Mousa Hosseini
      The comparison of geometry skills learning in dynamic geometry educational places based on algebraic and traditional (static) educational places in Iran educational system
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2125-2134.

M. A. Asbullah, A. Jaafar
      A new approach to estimate the mix efficiency in data envelopment analysis
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2135-2143.

A. Nagoor Gani, J. Malarvizhi
      On antipodal fuzzy graph
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2145-2155.

A. Chattopadhyay, S. Gupta, A. K Singh, S. A. Sahu
      Propagation of SH waves in an irregular non homogeneous monoclinic crustal layer over a semi-infinite monoclinic medium
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2157-2170.

C. K. Tripathy, U. Mishra
      An inventory model for Weibull deteriorating items with price dependent demand and time-varying holding cost
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2171-2179.

C. K. Tripathy, U. Mishra
      Ordering policy for Weibull deteriorating items for quadratic demand with permissible delay in payments
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2181-2191.

V. Tyagi, N. Singh Rana
      On non-existence of some (1,2)-optimal codes
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2193-2199.

N. Singh Rana
      A note on non-existence of (8,4)-2 Burst error correcting code
      Appl. Math. Sci., Vol. 4, 2010, no. 41-44, 2201-2205.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |